MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA ELITE II VIDEO SYSTEM CENTER

SHIRAKAWA OLYMPUS CO., LTD. VISERA ELITE II VIDEO SYSTEM CENTER
Model Number OTV-S300
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the video system center had a looseness in the socket, causing an unstable connection.The event occurred during inspection for use.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
No additional information received from customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the correction and the results of the final investigation.Update fields: d8; g3; h2; h4; h6 and h11 corrected field: e3 the device was returned to olympus for inspection, and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: failure of the socket; corrosion of the connector.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: due to a failure of the socket.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
VISERA ELITE II VIDEO SYSTEM CENTER
Common Device Name
VIDEO SYSTEM CENTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23583879
Report Number3002808148-2025-22700
Device Sequence Number15802321
Product Code FET
UDI-Device Identifier04953170386060
UDI-Public04953170386060
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K202646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOTV-S300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown